# SDR IPXA2025072443319

- Difficulty date: July 15, 2025
- Submitted: July 28, 2025
- Operation: Air carrier
- Aircraft: N172UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0867
- Aircraft time: 23,961 hours, 14,291 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDC FLOOR STRUCTURE, R/H SIDE REINFORCEMENT SUPPORT CRACKED BTWN FR 36 AND FR 37 AT -Y2462.
